Alert archive / Alabama / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 141, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 25, 2025, 6:31 PM CDT for Mobile County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 6:31 PM CDT (23:31 UTC)
- Expired
- Jun 25, 2025, 7:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mobile County, AL
The radar
The Mobile radar (KMOB), 6 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1581 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
707
WUUS54 KMOB 252331
SVRMOB
ALC097-260015-
/O.NEW.KMOB.SV.W.0141.250625T2331Z-250626T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
631 PM CDT Wed Jun 25 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
West central Mobile County in southwestern Alabama...
* Until 715 PM CDT.
* At 630 PM CDT, a severe thunderstorm was located over Tillmans
Corner, moving west at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tillmans Corner, Theodore, I10 And I65, and Mobile Regional
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3065 8805 3049 8811 3055 8835 3062 8839
3069 8837 3074 8828
TIME...MOT...LOC 2330Z 110DEG 19KT 3059 8815
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Black1 follow-up statement
195
WWUS54 KMOB 260007
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
707 PM CDT Wed Jun 25 2025
ALC097-260017-
/O.EXP.KMOB.SV.W.0141.000000T0000Z-250626T0015Z/
Mobile AL-
707 PM CDT Wed Jun 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MOBILE COUNTY
WILL EXPIRE AT 715 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
LAT...LON 3065 8805 3049 8811 3055 8835 3062 8839
3069 8837 3074 8828
TIME...MOT...LOC 0007Z 110DEG 19KT 3065 8835
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:04 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 25, 4:04 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Mobile AL 404 PM CDT Wed Jun 25 2025 ...New Discussion, Marine... .DISCUSSION... Issued at 401 PM CDT Wed Jun 25 2025 Tonight through Thursday Night... We are still expecting two bouts of storms to pass through the forecast area as the upper low pressure area centered over the east central Florida coast drifts slowly north-northwestward to over southern Georgia. The first complex of thunderstorms is initiating currently and will continue to expand inland through mid evening, and then mostly dissipate. The second complex of thunderstorms is anticipated to occur late tonight through noon Thursday, moving from east to west in the easterlies. The atmosphere has already become impressively unstable, and MLCAPE values have already reached as high as 4000 to 4500 J/kg. Both events have the potential to bring damaging surface winds from localized microbursts as DCAPE values could be as high as 1400 J/kg. Large hail up to around 2 inches in diameter will also be a threat with mid-level lapse rates reach as high as 7.0 C/km. Frequent lightning and heavy bouts of rain are likely as well. A LOW risk of rip currents remains in place through the near term. Temperatures will average 2 to 5 degrees above normal. Low temps interior areas tonight and Thursday night will be in the lower to middle 70s, and the upper 70s along the beaches and barrier islands. Highs on Thursday will range from 92 to 96 degrees inland, and around 90 degrees along the beaches and barrier islands. With surface dewpoints in the lower 70s, maximum apparent temperatures (heat indices) could be as high as 103 degrees. /22 Friday Through Wednesday... A very light northerly flow pattern aloft will be in place through the period as our local region becomes sandwiched between an upper ridge over the Southern Plains and an upper low over Florida. Subtle shortwave impulses look to move within the flow aloft through the period, providing weak forcing across the region. This, along with plenty of moisture and instability in place, will give way to scattered to numerous showers and storms developing each day. With a lack of any notable synoptic features, activity will generally follow a typical summertime, diurnal pattern, with offshore/coastal showers and storms developing during the morning, scattered to numerous storms developing across southern portions of the area during the early afternoon hours, storms spreading inland via outflow/sea breeze boundary collisions during the late afternoon, and activity dissipating during the mid to late evening due to the loss of daytime heating. Storms will be pulse-type in nature due to a lack of shear, and therefore am not expecting any organized severe weather throughout the period. However, as we typically see with this type of pattern, cannot rule out a few stronger storms capable of producing gusty downburst winds. Temperatures will generally be around seasonal norms, with highs topping out in the upper 80s to low 90s each day and lows ranging from the low 70s inland to the upper 70s along the immediate coast. /96 && .AVIATION... (18Z TAFS) Issued at 1240 PM CDT Wed Jun 25 2025 VFR conditions prevail through much of the period. Scattered showers and thunderstorms will develop during the late afternoon and early evening hours with brief reductions in ceilings and visibilities. Added a PROB30 group from 26.06z until 26.09z for anticipated late tonight convection along the coast. /22 && .MARINE... Issued at 401 PM CDT Wed Jun 25 2025 No significant impacts to small craft are expected through early next week outside of locally higher winds/seas and reduced visibilities associated with occasional showers and thunderstorms. Otherwise, variable winds will continue through early next week with a light offshore flow late each night and morning followed by a light onshore flow in the afternoon and evening. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 94 72 90 73 91 74 91 / 30 40 40 70 40 60 40 70 Pensacola 75 93 76 90 76 90 76 90 / 30 50 50 70 40 50 50 80 Destin 78 94 77 89 77 89 77 89 / 20 50 50 60 50 60 50 80 Evergreen 71 95 70 91 72 92 72 92 / 30 50 40 70 30 60 20 70 Waynesboro 71 95 70 92 71 93 71 93 / 20 40 30 60 20 50 10 60 Camden 71 93 71 90 71 93 71 90 / 30 40 40 60 30 50 20 60 Crestview 71 95 71 92 72 91 71 92 / 30 50 50 70 40 70 40 80 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Local storm report, Jun 25, 5:03 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
503 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM Hail 3 E Milton 30.63N 87.00W
06/25/2025 E1.00 Inch Santa Rosa FL Emergency Mngr
Emergency management reports estimate of
quarter size hail in the Airport Road area
of Milton.
&&
MMSpecial weather statement, Jun 25, 5:03 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
503 PM CDT Wed Jun 25 2025
ALZ264-266-252245-
Baldwin Coastal AL-Baldwin Central AL-
503 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BALDWIN COUNTY
THROUGH 545 PM CDT...
At 502 PM CDT, Doppler radar was tracking a strong thunderstorm over
Foley, moving west at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Foley, Magnolia Springs, Bon Secour, Summerdale, and Elberta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3053 8763 3035 8755 3029 8779 3035 8787
3044 8793 3054 8789
TIME...MOT...LOC 2202Z 075DEG 10KT 3043 8771
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
blackSpecial weather statement, Jun 25, 5:42 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
542 PM CDT Wed Jun 25 2025
ALZ262-264-252330-
Baldwin Central AL-Baldwin Inland AL-
542 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BALDWIN COUNTY
THROUGH 630 PM CDT...
At 542 PM CDT, Doppler radar was tracking a strong thunderstorm over
Stapleton, or 7 miles north of Loxley, moving west at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Daphne, Spanish Fort, Loxley, and Stapleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3059 8796 3082 8795 3083 8794 3084 8795
3087 8795 3083 8766 3062 8767
TIME...MOT...LOC 2242Z 088DEG 14KT 3072 8776
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 25, 6:07 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
607 PM CDT Wed Jun 25 2025
ALZ263-260000-
Mobile Central AL-
607 PM CDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOBILE COUNTY
THROUGH 700 PM CDT...
At 607 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mobile Regional Airport, or 5 miles northwest of Tillmans Corner,
moving northwest at 10 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Theodore,
Semmes, Tanner Williams, I10 And I65, and Mobile Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3051 8810 3052 8810 3052 8814 3060 8840
3064 8841 3072 8841 3080 8831 3079 8818
3070 8799 3068 8800 3069 8798 3068 8796
3050 8807
TIME...MOT...LOC 2307Z 125DEG 7KT 3065 8822
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackLocal storm report, Jun 25, 6:17 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
617 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM Tstm Wnd Gst 2 SSW Brookley Field AS 30.58N 88.07W
06/25/2025 M39 MPH Mobile AL Mesonet
Buccaneer Yacht Club site measures marine
thunderstorm wind gust to 34 knots or 39
mph.
&&
MMLocal storm report, Jun 25, 6:31 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
631 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Tstm Wnd Gst 1 SSE Brookley Field 30.63N 88.07W
06/25/2025 M58 MPH Mobile AL ASOS
Brookley Field ASOS reports thunderstorm
wind gust of 58mph.
&&
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:06 PM CDT | Special Marine Warning | MOB | 69 min | |
| Jun 25, 4:31 PM CDT | Special Marine Warning | MOB | 74 min | |
| Jun 25, 5:03 PM CDT | Special Weather Statement | MOB | Baldwin | 42 min |
| Jun 25, 5:42 PM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| Jun 25, 5:43 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 25, 6:07 PM CDT | Special Weather Statement | MOB | Mobile | 53 min |
| Jun 25, 6:13 PM CDT | Special Marine Warning | MOB | 58 min | |
| Jun 25, 6:45 PM CDT | Special Weather Statement | MOB | Covington | 45 min |
| Jun 25, 6:57 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 34 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.